Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Differential algebraic Lie algebras


Author: Phyllis Joan Cassidy
Journal: Trans. Amer. Math. Soc. 247 (1979), 247-273
MSC: Primary 12H05; Secondary 17B65
DOI: https://doi.org/10.1090/S0002-9947-1979-0517694-6
MathSciNet review: 517694
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A class of infinite-dimensional Lie algebras over the field $ \mathcal{K}$ of constants of a universal differential field $ \mathcal{U}$ is studied. The simplest case, defined by homogeneous linear differential equations, is analyzed in detail, and those with underlying set $ \mathcal{U}\, \times \,\mathcal{U}$ are classified.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12H05, 17B65

Retrieve articles in all journals with MSC: 12H05, 17B65


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1979-0517694-6
Keywords: Differential algebraic Lie algebra, nilpotent and solvable Lie algebras, formal differential group
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society